My Experience With Minocin/Minocycline and Clindamycin IV

28 Nov

My Experience With Minocin

I have been pretty quiet and not blogging much due to being sicker and unable to write. I can’t keep up right now. I am trying my best to share my experiences to help others. i figured this one was important.

I was just put on a new treatment last week of an IV form of Clindamycin and oral form of Minocin (Minocycline). I was to work up to 6 pills of Minocin per day or 2 pills 3 times per day. Well I made it to about 4 pills and I was so dizzy and had bad vertigo.

I was running into walls, swaying back and forth, walking funny and looked like a seriously drunk guy after a night of drinking. Te Clindamycin didn’t seem to be as bad. I worked my way down to 2 pills of Minocin per day and then finally to 1 pill and I still could not function.

The night I had 4 pills of Minocin (after doing my Clindamycin IV bag) I was running into things, had troubles standing up and felt like I was on a bad LSD trip. I would close my eyes and see patterns and feel like I was floating in water. I was drifting in and out of consciousness. I just wanted to sleep. I heard noises that weren’t real and saw flashes of things like hallucinations.

I hear you need to take vitamin B6 while on Minocin but I take B6 daily. I have no idea why I was so messed up on Mino. I am still dizzier than usual today and I stooped taking it a few days ago.

My primary doctor pulled my IV and took me off both meds saying that they are both very bad for my body. She did not agree with my LLMD’s prescription of these meds and feared it would do too much damage to me. After feeling how I feel I agreed with her and stopped the meds and IV treatment.

For now I am taking a break from all antibiotics after nearly 2 years of treatment and just ignoring all doctors for a while. I already feel too sick to function anymore and taking meds that make me even worse is not worth it. I can see if I herxed and it was over but not getting vertigo for a week.

By the way I did detox a lot and I have no idea why these meds were so harsh and neither did my LLMD. Maybe my body hates the meds or maybe it made the 30 year old bugs really mad. Just be careful and start slow if you take Minocin if you have Lyme disease and coinfections.

______________________________________________________________________________

Advertisements

8 Responses to “My Experience With Minocin/Minocycline and Clindamycin IV”

  1. decimawho November 28, 2012 at 6:23 am #

    I’m sorry you’re feeling so bad, 😦 I had a similar scary reaction to doxycycline and stopped after only 2 weeks. I was twitching, shaking and vomiting and it was getting worse rather than better as it went on. It took an entire week to go ‘back to normal’ afterwards. I’ve had a couple of weeks med-free which has been really good for my mental and physical health I think. I hope you also have a good break and then feel ready to go back into the war. Good luck 🙂

    • 49erBry November 29, 2012 at 12:11 am #

      Thanks. Well according to my PCP lyme only lasts for a few weeks so I must be cured already (lol). I’m still woozier than usual but the vertigo is gone. Hope you have a nice Holiday.

  2. M November 29, 2012 at 7:04 pm #

    I am reading your symptoms and it is like I wrote that list for myself! I was bit in 1996 and my life mirrors yours . I have been seeing a a homeopathic dr and and being cured and it is phenomenal!!!! I started in October and and on my second phase of treatments. A lot of Nosodes and homeopathis series treatments. I have been going through my symptoms in reverse as my body rids itself of this evil. I wen through days of twitching and crawling sensations and then they were gone, Blurriness for five or so days and then gone, The interesting thing is my mental/psychological symptoms last and were agrivated even worse for about 4 weeks and I woke up two days ago and felt mentally like a whole new person. The anxiety, total confusion and extreme agitation to all things especially sounds etc- GONE!!! I have struggled with these symptoms for over 16 years!!!!!! NEver realizing it was all progressively getting worse since that tick bite! My worst symptom which I am still struggling with and started over a month and a half ago is cystic-like acne which I have struggle with sice late nineties – never realizing its relation to lyme. It is wicked bad now and I know it is because this disease and its coinfections are being driven out of my body finally. I know one day soon I will wake up and this too will be gone- and I will have gotten my life back. I write this because you need to find a doctor/ health practitioner willing to treat you homoepathically with a regimen combines nosodes and series therapies- it works and regular western medicine will NEVER direct you to this and it is the answer! I wish you health and anyone else out there health and to be free from Lymes. God Bless and Namaste!

    • 49erBry December 7, 2012 at 3:13 am #

      I am going to find an herbal doc soon. thank you for the comment and I hope you are healing and have happy holidays.

    • A Stern August 1, 2013 at 12:26 am #

      Who is your doctor?

      • 49erBry August 9, 2013 at 11:42 pm #

        which one? lol

  3. Toyah J. December 4, 2012 at 10:24 pm #

    I am a new reader of your blog, as I am fairly new to lyme – just under a year. I just wanted to let you know how much I admire you. My lyme life is so similar to yours, especially the pain..i have recently found some things that actually work for pain, off label, through months of hard research…ive left my email if you have any questions about that. You are such a brave, amazing, person, living with all the pain and symptoms of lyme..and never mind the ignorant and often, cruel hearted people who say horrible things sometimes. Just know you are not alone, and that if you do ever feel this way, know that I think of you and send prayers and best wishes to you. I know you are looking for someone to share your life with and do know that you have so many amazing traits to bring to any relationship. I can tell. So dont give in, dont give up
    T.J

    • 49erBry December 7, 2012 at 3:15 am #

      Thank you for the kind word T.J. :). You brightened my night. I will never give up. I don’t see your email but I am a little slow lately. Have a great holiday and I wish you all the best with your healing journey.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: